作者:Nikita A. Karpenko
来源:[J].Advances in Mathematics(IF 1.373), 2017, Vol.306, pp.789-806Elsevier
摘要:Abstract(#br)Let G be a split simple affine algebraic group of type A or C over a field k , and let E be a standard generic G -torsor over a field extension of k . We compute the Chow ring of the variety of Borel subgroups of G (also called the variety of complete flags of G ), t...
作者:Nantel Bergeron , Cesar Ceballos
来源:[J].Advances in Mathematics(IF 1.373), 2017, Vol.305, pp.1163-1201Elsevier
摘要:Abstract(#br)We introduce a Hopf algebra structure of subword complexes, including both finite and infinite types. We present an explicit cancellation free formula for the antipode using acyclic orientations of certain graphs, and show that this Hopf algebra induces a natural non...
作者:Vincenzo Marra , Luca Reggio
来源:[J].Advances in Mathematics(IF 1.373), 2017, Vol.307, pp.253-287Elsevier
摘要:Abstract(#br)It has been known since the work of Duskin and Pelletier four decades ago that K op , the opposite of the category of compact Hausdorff spaces and continuous maps, is monadic over the category of sets. It follows that K op is equivalent to a possibly infinitary ...
作者:Theo Johnson-Freyd , Claudia Scheimbauer
来源:[J].Advances in Mathematics(IF 1.373), 2017, Vol.307, pp.147-223Elsevier
摘要:Abstract(#br)Motivated by the challenge of defining twisted quantum field theories in the context of higher categories, we develop a general framework for lax and oplax transformations and their higher analogs between strong ( ∞ , n ) -functors. We construct a double ( ∞ , n...
作者:Yuchen Zhang
来源:[J].Advances in Mathematics(IF 1.373), 2017, Vol.308, pp.859-878Elsevier
摘要:Abstract(#br)We prove that if ϕ : ( X , 0 ) → ( X , 0 ) is a finite endomorphism of an isolated singularity such that deg ⁡ ( ϕ ) ≥ 2 and ϕ is étale in codimension 1, then X is Q -Gorenstein and log canonical.
作者:Pieter C. Allaart
来源:[J].Advances in Mathematics(IF 1.373), 2017, Vol.308, pp.575-598Elsevier
摘要:Abstract(#br)Much has been written about expansions of real numbers in noninteger bases. Particularly, for a finite alphabet { 0 , 1 , … , α } and a real number (base) 1 < β < α + 1 , the so-called univoque set of numbers which have a unique expansion in base β has garn...
作者:André Belotto da Silva , Edward Bierstone , Vincent Grandjean ...
来源:[J].Advances in Mathematics(IF 1.373), 2017, Vol.307, pp.780-832Elsevier
摘要:Abstract(#br)The main problem studied here is resolution of singularities of the cotangent sheaf of a complex- or real-analytic space X 0 (or of an algebraic variety X 0 over a field of characteristic zero). Given X 0 , we ask whether there is a global resolution of singular...
作者:Shun-Jen Cheng , Jae-Hoon Kwon
来源:[J].Advances in Mathematics(IF 1.373), 2017, Vol.304, pp.1296-1329Elsevier
摘要:Abstract(#br)We classify finite-dimensional tame modules over the ortho-symplectic Lie superalgebras. For these modules we show that their characters are given by the Kac–Wakimoto character formula, thus establishing the Kac–Wakimoto conjecture for the ortho-symplectic Lie s...
作者:Hau-Tieng Wu
来源:[J].Advances in Mathematics(IF 1.373), 2017, Vol.304, pp.1055-1079Elsevier
摘要:Abstract(#br)Given a class of closed Riemannian manifolds with prescribed geometric conditions, we introduce an embedding of the manifolds into ℓ 2 based on the heat kernel of the Connection Laplacian associated with the Levi-Civita connection on the tangent bundle. As a res...
作者:Javier Ignacio Almarza
来源:[J].Advances in Mathematics(IF 1.373), 2017, Vol.304, pp.227-265Elsevier
摘要:Abstract(#br)Dimension conservation for almost every projection has been well-established by the work of Marstrand, Mattila and Hunt and Kaloshin. More recently, Hochman and Shmerkin used CP-chains, a tool first introduced by Furstenberg, to prove all projections preserve di...


资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net